# SDR 2010FA0001251

- Difficulty date: November 19, 2010
- Submitted: December 17, 2010
- Operation: General aviation
- Engine: Iae V2528D5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 2A5001
- Part serial: PKLBGJ9998
- Condition: Corroded
- Location: Engine
- Part time: 7,236 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(Z3EY) THIS ENGINE IS UNDERGOING MX.  DURING ROUTINE VISUAL INSP, EXCESSIVE CORROSION WAS DETECTED IN THE FIR TREE ROOTS.  THIS ISSUE HAS BEEN DETECTED ON OTHER HUBS AT THIS FACILITY AND MFG EXPECTS TO BE PRESENTING INFO REGARDING POSSIBLE CAUSES BY EARLY DEC, 2010.  THE ITEM HAS BEEN REMOVED FROM SERVICE.
